HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Diffused interface with the chemical potential in the Sobolev space

Files in This Item:
pre714.pdf213.45 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83865

Title: Diffused interface with the chemical potential in the Sobolev space
Authors: Tonegawa, Yoshihiro Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 714
Start Page: 1
End Page: 23
Abstract: We study a singular perturbation problem arising in the scalar two-phase field model. Given a sequence of functions with a uniform bound on the surface energy, assume the Sobolev norms W1,p of the associated chemical potential fields are bounded uniformly, where p > n 2 and n is the dimension of the domain. We show that the limit interface as ε tending to zero is an integral varifold with the sharp integrability condition on the mean curvature.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69519
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University